On the burge correspondence between partitions and binary words

George E. Andrews, D. M. Bressoud

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)225-233
Number of pages9
JournalRocky Mountain Journal of Mathematics
Volume15
Issue number2
DOIs
StatePublished - Jan 1 1985

Fingerprint

Correspondence
Partition
Binary

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{1acc71da797247be856f8e90681c3f7c,
title = "On the burge correspondence between partitions and binary words",
author = "Andrews, {George E.} and Bressoud, {D. M.}",
year = "1985",
month = "1",
day = "1",
doi = "10.1216/RMJ-1985-15-2-225",
language = "English (US)",
volume = "15",
pages = "225--233",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "2",

}

On the burge correspondence between partitions and binary words. / Andrews, George E.; Bressoud, D. M.

In: Rocky Mountain Journal of Mathematics, Vol. 15, No. 2, 01.01.1985, p. 225-233.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the burge correspondence between partitions and binary words

AU - Andrews, George E.

AU - Bressoud, D. M.

PY - 1985/1/1

Y1 - 1985/1/1

UR - http://www.scopus.com/inward/record.url?scp=14744285051&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=14744285051&partnerID=8YFLogxK

U2 - 10.1216/RMJ-1985-15-2-225

DO - 10.1216/RMJ-1985-15-2-225

M3 - Article

AN - SCOPUS:14744285051

VL - 15

SP - 225

EP - 233

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 2

ER -